# SDR SWIA20230721

- Difficulty date: July 21, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N728SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10192
- Aircraft time: 48,212 hours, 31,660 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SMOKED RIVET HEADS NOTED ON R/H EXTERNAL APRON SKIN BETWEEN FS797-FS847(MARKED) AND AT APPROX STRG 17R,MX#26920998     (C-CHECK RO 10/4/2023)    REPAIRED FOR DAMAGE SMOKING FASTENERS ON THE RIGHT-HAND, EXTERNAL APRON SKIN BETWEEN FS797-FS847, STGR 17R AND COMPLIED WITH ALL STEPS OF REO 670-53-42-064 REV. -A DATE: 2023-09-15. LEAK CHECK GOOD.COMPLIED WITH TASK51-900-1002-SKY
